# SDR SWIA202157645

- Difficulty date: February 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRG 27 AT APPROX FS284.     (C-CHECK RO 4/21/2021)    INSTALLED NEW STRINGER 27 AT APPROX. FS 284.00 AS PER CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING SH670-31630 REV. NC. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH. PRESSURE CHECK GOOD. 2
